# SDR UALA2013061304053

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SILL BEAM HAS SPOTS OF CORROSION MIGRATING UNDER FWD GIRT FITTING PLATE, AFTER BLENDING FOUND TO BE OUT OF SRM ALLOWABLE LIMITS.   REPAIRED IAW SRM 53-41-14, FIG 201.
